Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318263] of Robert Bryant

search www.ams.org.

Papers Published

  1. Bryant, RL, Geometry of manifolds with special holonomy: "100 years of holonomy", in 150 years of mathematics at Washington University in St. Louis, Contemporary Mathematics, Contemporary Mathematics, vol. 395 (2006), pp. 29-38, AMS, ISBN 0-8218-3603-X [MR2206889]
    (last updated on 2017/12/13)

    Author's Comments:
    This is a transcription of a survey lecture that I gave at the Univeristy of Washington in St. Louis at the occasion of their sesquicentennial in 2005.

    Keywords:
    53C29 (70F25)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320